About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 534017, 6 pages
http://dx.doi.org/10.1155/2014/534017
Research Article

Double Periodic Wave Solutions of the (2 + 1)-Dimensional Sawada-Kotera Equation

1College of Sciences, China University of Mining and Technology, Xuzhou 221116, China
2Department of Mathematics, Shanghai University, Shanghai 200444, China

Received 19 December 2013; Revised 5 January 2014; Accepted 6 January 2014; Published 26 February 2014

Academic Editor: Chaudry Masood Khalique

Copyright © 2014 Zhonglong Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhonglong Zhao, Yufeng Zhang, and Tiecheng Xia, “Double Periodic Wave Solutions of the (2 + 1)-Dimensional Sawada-Kotera Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 534017, 6 pages, 2014. doi:10.1155/2014/534017